A nurse told me that taking 9 birth control pills is the equivalent of taking the morning after pill, is this correct? I had unprotected sex and was not able to get the morning after pill, after freaking out I took the 9 pills (Brand is Levlen). For a few months now I have been experiencing pregnancy like symptoms but do not believe I am pregnant as I have gotten my 2 periods since, I m very scared that the pills I took are causing these symptoms.
Îve been on birthcontrol for four days now. And my boyfriend and I had sex using a condom. But while getting it out the condom stayed inside and I pulled it out because it was still visible/outside. I don t want to get pregnant and i m not 100% sure if semen leaked while taking out out. So I m wondering if I should go take the day after pill.
birth control hi, my girlfriend is on birth control pills. within the first 2 week period of starting the regiment, we had unprotected sex, but she took a morning after pill. I believe that she s been using both forms of birth control as prescribed by a medical practitioner. is it possible for her to become pregnant? does taking the morning after pill increase the risk of pregnancy? I would appreciate your professional opinion. regards, Forbes
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?
I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?
I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...